# SDR DALA2022062704478

- Difficulty date: June 22, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 66,725 hours, 21,454 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Obstructed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 R1 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOP. CORRECTIVE ACTION: OPENED R1 DOOR AND FOUND CORD HANGIN IN WAY OF GIRT BAR PLACED CORD BACK IN DOOR BUSTLE OPS CHK ARM AND DISARM MECHANISM SLIDE LIGHT ILLUMINATES. (2289107)
